# SDR ASAA2022120741104

- Difficulty date: December 7, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 50,568 hours, 14,731 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 60A0584
- Condition: Cracked
- Location: Apu
- Part time: 14,228 hours, 28,071 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL CONSUMPTION INSPECTION DUE TO REPORT OF EXCESSIVE SERVICING GROUNDED - YES. PERFORMED GVI ON APU REF B737-800 FIM 49-95 TASK 801, FOUND STARTER GENERATOR LEAKS OIL FROM CRACK FOUND ON BOTTOM OF GENERATOR. PERFORMED OPERATION OF THE APU AND FOUND EVIDENCE OF OIL LEAKING FROM CRACK ON STARTER GENERATOR. REMOVED & REPLACED APU STARTER/GENERATOR IAW B737-800 AMM 49-41-21. OPS CHECK & LEAK CHECK GOOD.
